@Article{JCM-13-243, author = {}, title = {Modified Upwind Taylor Finite Element Schemes for 1-D Conservation Laws I. A Basic Idea}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {3}, pages = {243--249}, abstract = {

In this paper, first, modified upwind finite element schemes are presented for two-point value problem, and then a class of modified upwind Taylor finite element schemes are derived for one dimensional linear hyperbolic equation. The main point of the paper is how to consider the upwind property to construct base functions to make the schemes obtained be MmB (or TVD). Numerical experiments are given to show that the method is efficient to solve the discontinuous solutions.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9266.html} }